On Reich's strong convergence theorem for asymptotically nonexpansive mappings in Banach spaces

S. S. Chang, Heung Wing Joseph Lee, Chi Kin Chan

Research output: Journal article publicationJournal articleAcademic researchpeer-review

15 Citations (Scopus)

Abstract

The purpose of this paper is to study Reich's strongly convergence theorems for asymptotically nonexpansive mappings in Banach spaces. Under some general conditions an affirmative partial answer to Reich's open question is given and some recent results are improved and generalized.
Original languageEnglish
Pages (from-to)2364-2374
Number of pages11
JournalNonlinear Analysis, Theory, Methods and Applications
Volume66
Issue number11
DOIs
Publication statusPublished - 1 Jun 2007

Keywords

  • Asymptotically nonexpansive mapping
  • Fixed
  • Iterative scheme

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this